Jump to content
Diabetes forums
  • Welcome To Diabetes Forums!

    Registration is fast, simple and absolutely free so please, join our community today to contribute and support the site.

Archived

This topic is now archived and is closed to further replies.

leahdyanne

A Plethora of Medications

Recommended Posts

leahdyanne

I want to thank the person who posted the drug interactions site. It showed me that I need to do some reassessments on what my Drs. are giving me.

 

I have a very serious problems stemming from my thyroid. For a long time I battled weight gain. It seemed to keep piling on no matter what I did.

 

Finally someone checked the old thyroid and there it was. I was one of the 5% of people who go hyperthyroid and gain weight.

 

At least that's what I was told. But it took three major episodes of Atrial Fib. for them to get serious and I was already on high blood pressure medication (avapro).

 

Anyway, the endocrinologist put me on thyroid maintenance, 5 mg. And eventually they decided to do an uptake. They did it and um, well, my uptake showed that my thyroid was inactive. There came the weight back on again!

 

Eventually my insurance changed drs. and I got a new PC. Well, he had new tests run. Not only was my thyroid inactive (I got placed on synthroid) but it showed i was sitting with a blood glucose- on prn- of 210. Not optimal. So, now I'm on glucophage as well. Twice a day I sing the glucophage blues.

 

In the meantime though, I sit there with heart medications out the wing wang: cartia xt, betapace, aspirin therapy, high bp, digoxin, and also naturals such as hawthorne.

 

To be honest, I see that almost everything BUT the glucophage interacts with the other things I take.

 

I wonder if they had checked me for diabetes years ago when I was complaining about it if I could've been spared all this mess.

 

Well at least now I know the potential risks of interactions. Thanks again!

Share this post


Link to post
Share on other sites

×

Important Information

By using this site, you agree to our Terms of Use.